# SDR DALA2023082807000

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 74,554 hours, 28,322 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6710 -DIV- TO MCO DUE TO WEATHER RADAR INTERMITTENT WITH FORECAST WEATHER ENROUTE. CORRECTIVE ACTION: R/R WEATHER RADAR ANTENNA DRIVE UNIT AND TRANSCEIVER.
